Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1381 to 1400 of 1867

1381
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1382
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

1383
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

1384
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1385
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

1386
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

1387
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

1388
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

1389
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

1390
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

1391
Rational curves on blowing-ups of projective spaces

Kim, Bumsig; Lee, Yongnamresearcher; Oh, Kyungho, MICHIGAN MATHEMATICAL JOURNAL, v.55, no.2, pp.335 - 345, 2007-08

1392
Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

1393
Ray class fields generated by torsion points of certain elliptic curves

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.28, no.3, pp.341 - 360, 2012-08

1394
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

1395
Re: Mortality Related to Extreme Temperature for 15 Cities in Northeast Asia Response

Chung, Yeonseungresearcher; Bell, Michelle L.; Kim, Ho, EPIDEMIOLOGY, v.26, no.5, pp.E63 - E63, 2015-09

1396
REAL ORTHOGONALIZING WEIGHTS FOR BESSEL POLYNOMIALS

EVANS, WD; EVERITT, WN; Kwon, Kil Hyunresearcher; LITTLEJOHN, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.49, no.1-3, pp.51 - 57, 1993-12

1397
Real projective manifolds developing into an affine space

Chae, Youn Ki; Choi, Suhyoungresearcher; Park, Chan-Young, INTERNATIONAL JOURNAL OF MATHEMATICS, v.4, no.2, pp.179 - 191, 1993-04

1398
REAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE

Bae, Sung-Hanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.403 - 414, 2012-02

1399
Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, DISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

1400
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

rss_1.0 rss_2.0 atom_1.0